MAUDE Adverse Event Report: SHIMADZU CORPORATION RADSPEED PRO; STATIONARY BASIC DIAGNOSTIC X-RAY SYTEM, DIGITAL

SHIMADZU CORPORATION RADSPEED PRO; STATIONARY BASIC DIAGNOSTIC X-RAY SYTEM, DIGITAL
Model Number 503-79460-41
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are waiting for the component that seems to be related to this event to be returned.As soon as the components arrive, we will perform an analysis to identify the cause.This event has also been reported by medical institutions to the fda as ref.No.Mw 5094571.
 
Event or Problem Description
The x-ray condition (mas) changed without any operation.It has not been reported that x-ray images were taken in the post-change x-ray condition.

Brand Name
RADSPEED PRO
Common Device Name
STATIONARY BASIC DIAGNOSTIC X-RAY SYTEM, DIGITAL
Manufacturer (Section D)
SHIMADZU CORPORATION
1,nishinokyou kuwahara-cho,
nakagyo-ku
kyoto, kyoto 60485 22
JA  6048522
MDR Report Key10216523
Report Number8030233-2020-00003
Device Sequence Number14074770
Product Code KPR
UDI-Device Identifier04540217052479
UDI-Public(01)04540217052479(11)170613
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152244
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number503-79460-41
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2020
Initial Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1